# SDR AALA20101120LAX01

- Difficulty date: November 20, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 58,865 hours, 24,503 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: AAP1819C
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - ON TAKEOFF HEADING ANNUCIATION ON FLIGHT MODE ANNUNCIATOR APPEARED, HEADINGS BEGAN TO DIVERGE.  HEADING WOULD NOT RESET.  AFTER 10 MIN ALL RETURNED TO NORMAL.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH HEADING GYROS.  SYSTEM GROUND CHECK NORMAL OPERATION.
